# SDR QXEA2010081500489

- Difficulty date: August 15, 2010
- Submitted: August 19, 2010
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4086
- Aircraft time: 16,263 hours, 16,207 cycles
- Engine: Pwc PW150A
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTED BURNING ODOR AFTER T/O AND GETTING WORSE THRU FLIGHT  EXTENDED GEAR EARLY - ALL SYS NORMAL - ODOR WENT AWAY.  LANDING NORMAL. GVI OF LANDING GEAR, ENG INTAKES - FOUND NO DEFECTS.  NO "RUBBER" ODOR FOUND OR ANY OTHER ODD ODORS FOUND IN CABIN.  NO HISTORY.  OK FOR CONTINUED SERVICE. NO PARTS REPLACED.
